# SDR R61A201407140877

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  VARIOUS SMALL AREAS ON LAVATORY SERVICE DOOR ARE CORRODED.  MAINTENANCE DOOR ASSY CHANGED FOR MAINTENANCE ACTIONS PERFORMED ON NR VP-022753-2014/209 NO MAINTENANCE PERFORMED ON THIS NR.
